# SDR Y2PA96036

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AA
- Make and model: Amd FALCOND
- Aircraft serial: 233
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ROA - LEVELING AT 23,000 FEET, DOOR WARNING ANNUNCIATOR LIGHT CAME ON ALONG WITH DOOR WARNING HORN AND LIGHT.  CABIN NORMAL NO LOSS OF PRESSURIZATION.  AIRCRAFT DIVERTED AND MADE AN UNSCHEDULED LANDING AT ROA.  CARGO DOOR WARNING SYSTEM DEFERRED UNDER MEL TO RETURN TO YIP FOR MAINTENANCE.  CARGO DOOR LATCHING MECHANISM RIGGING WAS CHECKED IAW AVCON CARGO DOOR MM WITH NO DEFECTS NOTED.  DOOR WAS OPERATED SEVERAL TIMES ON GROUND WITH NO DEFECTS NOTED IN WARNING LIGHT SYSTEM.  AIRCRAFT WAS RUN AND PRESSURIZED WITH NO DEFECTS NOTED IN DOOR WARNING SYSTEM.  PROBLEM COULD NOT BE DUPLICATED ON GROUND.  (M)
